# SDR COMA0060036

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 4910 · APU Cowling/Containment
- Part: Control Unit
- Part number: 21188002
- Condition: Malfunctioned
- Location: Apu
- Part time: 972 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MESSAGE.  REPLACED THE APU ECU.
